# SDR SWIA202157919

- Difficulty date: April 22, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 86-87
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM AT FR 86 TO FR 87 HAS CORROSION AS MARKED.         (C-CHECK RO 4/27/2021)    REMOVED AND REPLACED L/H FLOOR BEAM AT FR 86 TO FR 87 REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06. PART REPLACED WITH FACTORY REPLACEMENT NO WEIGHT CHANGE
